# SDR SWIA2019122747462

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR BEAM AT 559.0 LBL 9 HAS CORROSION (C-CHECK) RO 12/24/2019  REMOVED CORROSION ON LBL 9 FLOOR BEAM CAP FROM FS409+118 TO FS559+10, OUT OF LIMITS.  REPAIRED.
